# SDR SWAA2022013157339

- Difficulty date: December 31, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO COMPARTMENT; LEFT TRANSITION CORROSION AROUND FASTENER HOLE AT STA.727C+10. ; / [01] R&R?D L/H TRANSITION ANGLE FROM STA. 727 TO STA. 847 IAW SRM 51-40-02.; [02] INSPECTED L/H TRANSITION ANGLE.  PLEASE ADD FOR ENGINEERING-MEASUREMENT 13 FINAL W (FROM WATER LINE 1 TO WATER LINE 2)
